# SDR 01FDEA00289

- Difficulty date: April 19, 2001
- Submitted: April 20, 2001
- Operation: General aviation
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

01-124  RT MLG RED LIGHT ILLUMINATED ON BOTH PANELS AFTER TAKE OFF.  RECYCLED PER RED TABS, REMAIN ILLUMINATED.  R/R TARGET PER EO 8-3260-7-3304-B.  AC OK FOR SERVICE.
